# SDR 9511115502

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502US
- Make and model: Boeing 757251
- Aircraft serial: 23190
- System (JASC): 2300 · Communications System
- Part: Telephone Box
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AT ALTITUDE, THERE WAS A STRONG ELECTRICAL SMOKE SMELL IN THE FIRST CLASS SECTION.  THE SMELL WAS ISOLATED TO AN AIRPHONE UNDER-SEAT AUDIO BOX.  THE AIRPHONE CIRCUIT BREAKER WAS PULLED AND THE BOX WAS REMOVED AND PLACED IN A PLASTIC BAG IN THE COCKPIT.  BOTH CABIN RECIRCULATING FANS WERE TURNED OFF WHEN THE SMELL WAS DETECTED.  REPLACED TELEHPONE'S UNDER-SEAT TELEPHONE BOX AND CHORD REELS AT SEATS 1A/B.  OPERATIONAL CHECK WAS NORMAL.
